Alert archive / Iowa / High Wind Watches in 2015

High Wind Watch 1, NWS Sioux Falls, SD

November 10, 20154 states

NWS Sioux Falls, SD issued this high wind watch at Nov 10, 2015, 3:43 AM CST for 4 states. It took effect at Nov 11, 2015, 3:00 PM CST. It was in force for .

The area

The counties it named.

The facts

Issued
Nov 10, 2015, 3:43 AM CST (09:43 UTC)
In effect from
Nov 11, 2015, 3:00 PM CST
Expired
Nov 10, 2015, 3:02 PM CST
In force
Issued by
NWS Sioux Falls, SD
All 29 counties

Buena Vista County, IA, Cherokee County, IA, Clay County, IA, Dickinson County, IA, Ida County, IA, Lyon County, IA, O'Brien County, IA, Osceola County, IA, Plymouth County, IA, Sioux County, IA, Woodbury County, IA, Cottonwood County, MN, Jackson County, MN, Lyon County, MN, Murray County, MN, Nobles County, MN, Pipestone County, MN, Rock County, MN, Dakota County, NE, Dixon County, NE, Bon Homme County, SD, Clay County, SD, Hutchinson County, SD, Lincoln County, SD, McCook County, SD, Minnehaha County, SD, Turner County, SD, Union County, SD, Yankton County, SD

The radar

The Sioux Falls radar (KFSD), 56 km from the middle of the area, began a volume at 09:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 9.7 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2015-11-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2015-11-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -17 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2059 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
-17 m²/s²
0-3 km storm-relative helicity
68 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

755 
WWUS73 KFSD 100943
NPWFSD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SIOUX FALLS SD
343 AM CST TUE NOV 10 2015

NEZ013-SDZ061-065-066-068>070-101745-
/O.NEW.KFSD.HW.A.0001.151111T2100Z-151112T0600Z/
DIXON-MCCOOK-HUTCHINSON-TURNER-BON HOMME-YANKTON-CLAY SD-
INCLUDING THE CITIES OF...WAKEFIELD...PONCA...ALLEN...SALEM...
CANISTOTA...BRIDGEWATER...MONTROSE...PARKSTON...FREEMAN...MENNO...
TRIPP...PARKER...CENTERVILLE...MARION...VIBORG...HURLEY...
CHANCELLOR...TYNDALL...SCOTLAND...SPRINGFIELD...AVON...TABOR...
YANKTON...VERMILLION
343 AM CST TUE NOV 10 2015

...HIGH WIND WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A HIGH
WIND WATCH...WHICH IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING. 

* TIMING...NORTHWEST WINDS ARE EXPECTED TO INCREASE ON WEDNESDAY
  AND REMAIN STRONG THROUGH THE DAY THURSDAY. THE STRONGEST WINDS
  ARE EXPECTED FROM WEDNESDAY AFTERNOON INTO WEDNESDAY EVENING.

* WEATHER CONDITIONS...SUSTAINED WINDS UP TO 40 MPH WITH
  OCCASIONAL WIND GUSTS TO 55 MPH ARE POSSIBLE WEDNESDAY AFTERNOON
  INTO THE OVERNIGHT HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

IAZ020-031-NEZ014-SDZ062-067-071-101745-
/O.NEW.KFSD.HW.A.0001.151112T0000Z-151112T0900Z/
PLYMOUTH-WOODBURY-DAKOTA-MINNEHAHA-LINCOLN SD-UNION-
INCLUDING THE CITIES OF...LE MARS...SIOUX CITY...
SOUTH SIOUX CITY...SIOUX FALLS...CANTON...LENNOX...TEA...
HARRISBURG...NORTH SIOUX CITY...BERESFORD...ELK POINT...
ALCESTER...JEFFERSON
343 AM CST TUE NOV 10 2015

...HIGH WIND WATCH IN EFFECT FROM WEDNESDAY EVENING THROUGH LATE
WEDNESDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A HIGH
WIND WATCH...WHICH IS IN EFFECT FROM WEDNESDAY EVENING THROUGH
LATE WEDNESDAY NIGHT. 

* TIMING...NORTHWEST WINDS ARE EXPECTED TO INCREASE ON WEDNESDAY
  AND REMAIN STRONG THROUGH THE DAY THURSDAY. THE STRONGEST WINDS
  ARE EXPECTED FROM WEDNESDAY AFTERNOON INTO WEDNESDAY NIGHT.

* WEATHER CONDITIONS...SUSTAINED WINDS UP TO 40 MPH WITH
  OCCASIONAL WIND GUSTS TO 55 MPH ARE POSSIBLE WEDNESDAY NIGHT
  INTO THURSDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

IAZ001>003-012>014-021-022-032-MNZ072-080-081-089-090-097-098-
101745-
/O.NEW.KFSD.HW.A.0001.151112T0300Z-151112T1200Z/
LYON IA-OSCEOLA-DICKINSON-SIOUX-O'BRIEN-CLAY IA-CHEROKEE-
BUENA VISTA-IDA-LYON MN-MURRAY-COTTONWOOD-NOBLES-JACKSON-
PIPESTONE-ROCK-
INCLUDING THE CITIES OF...ROCK RAPIDS...GEORGE...INWOOD...
LARCHWOOD...SIBLEY...SPIRIT LAKE...MILFORD...ARNOLDS PARK...
ORANGE CITY...SIOUX CENTER...SHELDON...HARTLEY...SANBORN...
SPENCER...CHEROKEE...STORM LAKE...IDA GROVE...HOLSTEIN...
BATTLE CREEK...MARSHALL...SLAYTON...FULDA...WINDOM...
MOUNTAIN LAKE...WORTHINGTON...JACKSON...LAKEFIELD...PIPESTONE...
LUVERNE
343 AM CST TUE NOV 10 2015

...HIGH WIND WATCH IN EFFECT FROM WEDNESDAY EVENING THROUGH LATE
WEDNESDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A HIGH
WIND WATCH...WHICH IS IN EFFECT FROM WEDNESDAY EVENING THROUGH
LATE WEDNESDAY NIGHT. 

* TIMING...NORTHWEST WINDS ARE EXPECTED TO INCREASE ON WEDNESDAY
  AND REMAIN STRONG THROUGH THE DAY THURSDAY. THE STRONGEST WINDS
  ARE EXPECTED FROM WEDNESDAY EVENING INTO THURSDAY MORNING. 

* WEATHER CONDITIONS...SUSTAINED WINDS UP TO 40 MPH WITH
  OCCASIONAL WIND GUSTS TO 55 MPH ARE POSSIBLE WEDNESDAY NIGHT
  INTO THURSDAY MORNING. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$
1 follow-up statement
337 
WWUS73 KFSD 102102
NPWFSD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SIOUX FALLS SD
302 PM CST TUE NOV 10 2015

NEZ013-SDZ061-065-066-068>070-110515-
/O.UPG.KFSD.HW.A.0001.151111T2100Z-151112T0600Z/
/O.NEW.KFSD.HW.W.0004.151111T2100Z-151112T0600Z/
/O.NEW.KFSD.WI.Y.0017.151112T0600Z-151113T0000Z/
DIXON-MCCOOK-HUTCHINSON-TURNER-BON HOMME-YANKTON-CLAY SD-
INCLUDING THE CITIES OF...WAKEFIELD...PONCA...ALLEN...SALEM...
CANISTOTA...BRIDGEWATER...MONTROSE...PARKSTON...FREEMAN...MENNO...
TRIPP...PARKER...CENTERVILLE...MARION...VIBORG...HURLEY...
CHANCELLOR...TYNDALL...SCOTLAND...SPRINGFIELD...AVON...TABOR...
YANKTON...VERMILLION
302 PM CST TUE NOV 10 2015

...HIGH WIND WARNING IN EFFECT FROM 3 PM WEDNESDAY TO MIDNIGHT
CST WEDNESDAY NIGHT...
...WIND ADVISORY IN EFFECT FROM MIDNIGHT WEDNESDAY NIGHT TO 6 PM
CST THURSDAY...

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM 3 PM WEDNESDAY TO MIDNIGHT
CST WEDNESDAY NIGHT. A WIND ADVISORY HAS ALSO BEEN ISSUED. THIS
WIND ADVISORY IS IN EFFECT FROM MIDNIGHT WEDNESDAY NIGHT TO 6 PM
CST THURSDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* TIMING...NORTHWEST WINDS ARE EXPECTED TO INCREASE ON WEDNESDAY
  AND PEAK LATE WEDNESDAY AND WEDNESDAY EVENING. THE WINDS WILL
  DECREASE A LITTLE LATE WEDNESDAY NIGHT BUT REMAIN STRONG THROUGH
  THE DAY THURSDAY.

* WEATHER CONDITIONS...SUSTAINED WINDS OF 40 MPH WITH OCCASIONAL
  WIND GUSTS TO 55 MPH ARE EXPECTED WEDNESDAY AFTERNOON INTO THE
  OVERNIGHT HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH.  WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE.

&&

$$

NEZ014-SDZ062-067-071-110515-
/O.UPG.KFSD.HW.A.0001.151112T0000Z-151112T0900Z/
/O.NEW.KFSD.WI.Y.0017.151112T0600Z-151113T0000Z/
/O.NEW.KFSD.HW.W.0004.151111T2100Z-151112T0600Z/
DAKOTA-MINNEHAHA-LINCOLN SD-UNION-
INCLUDING THE CITIES OF...SOUTH SIOUX CITY...SIOUX FALLS...
CANTON...LENNOX...TEA...HARRISBURG...NORTH SIOUX CITY...
BERESFORD...ELK POINT...ALCESTER...JEFFERSON
302 PM CST TUE NOV 10 2015

...HIGH WIND WARNING IN EFFECT FROM 3 PM WEDNESDAY TO MIDNIGHT
CST WEDNESDAY NIGHT...
...WIND ADVISORY IN EFFECT FROM MIDNIGHT WEDNESDAY NIGHT TO 6 PM
CST THURSDAY...

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM 3 PM WEDNESDAY TO MIDNIGHT
CST WEDNESDAY NIGHT. A WIND ADVISORY HAS ALSO BEEN ISSUED. THIS
WIND ADVISORY IS IN EFFECT FROM MIDNIGHT WEDNESDAY NIGHT TO 6 PM
CST THURSDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* TIMING...NORTHWEST WINDS ARE EXPECTED TO INCREASE ON WEDNESDAY
  AND PEAK LATE WEDNESDAY AND WEDNESDAY EVENING. THE WINDS WILL
  DECREASE A LITTLE LATE WEDNESDAY NIGHT BUT REMAIN STRONG THROUGH
  THE DAY THURSDAY.

* WEATHER CONDITIONS...SUSTAINED WINDS UP TO 40 MPH WITH
  OCCASIONAL WIND GUSTS TO 55 MPH ARE EXPECTED WEDNESDAY
  AFTERNOON INTO THE OVERNIGHT HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH.  WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE.

&&

$$

IAZ001-002-012-013-021-032-MNZ072-080-089-097-098-110515-
/O.UPG.KFSD.HW.A.0001.151112T0300Z-151112T1200Z/
/O.NEW.KFSD.WI.Y.0017.151112T0900Z-151113T0000Z/
/O.NEW.KFSD.HW.W.0004.151112T0000Z-151112T0900Z/
LYON IA-OSCEOLA-SIOUX-O'BRIEN-CHEROKEE-IDA-LYON MN-MURRAY-NOBLES-
PIPESTONE-ROCK-
INCLUDING THE CITIES OF...ROCK RAPIDS...GEORGE...INWOOD...
LARCHWOOD...SIBLEY...ORANGE CITY...SIOUX CENTER...SHELDON...
HARTLEY...SANBORN...CHEROKEE...IDA GROVE...HOLSTEIN...
BATTLE CREEK...MARSHALL...SLAYTON...FULDA...WORTHINGTON...
PIPESTONE...LUVERNE
302 PM CST TUE NOV 10 2015

...HIGH WIND WARNING IN EFFECT FROM 6 PM WEDNESDAY TO 3 AM CST
THURSDAY...
...WIND ADVISORY IN EFFECT FROM 3 AM TO 6 PM CST THURSDAY...

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM 6 PM WEDNESDAY TO 3 AM CST
THURSDAY. A WIND ADVISORY HAS ALSO BEEN ISSUED. THIS WIND
ADVISORY IS IN EFFECT FROM 3 AM TO 6 PM CST THURSDAY. THE HIGH
WIND WATCH IS NO LONGER IN EFFECT. 

* TIMING...NORTHWEST WINDS ARE EXPECTED TO INCREASE ON WEDNESDAY
  AND PEAK WEDNE4SDAY NIGHT. WINDS WILL DECREASE A LITTLE LATE
  WEDNESDAY NIGHT BUT REMAIN STRONG THROUGH THE DAY THURSDAY.

* WEATHER CONDITIONS...SUSTAINED WINDS UP TO 40 MPH WITH
  OCCASIONAL WIND GUSTS TO 55 MPH ARE EXPECTED WEDNESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH.  WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE.

&&

$$

IAZ020-031-110515-
/O.UPG.KFSD.HW.A.0001.151112T0000Z-151112T0900Z/
/O.NEW.KFSD.HW.W.0004.151112T0000Z-151112T0900Z/
/O.NEW.KFSD.WI.Y.0017.151112T0900Z-151113T0000Z/
PLYMOUTH-WOODBURY-
INCLUDING THE CITIES OF...LE MARS...SIOUX CITY
302 PM CST TUE NOV 10 2015

...HIGH WIND WARNING IN EFFECT FROM 6 PM WEDNESDAY TO 3 AM CST
THURSDAY...
...WIND ADVISORY IN EFFECT FROM 3 AM TO 6 PM CST THURSDAY...

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM 6 PM WEDNESDAY TO 3 AM CST
THURSDAY. A WIND ADVISORY HAS ALSO BEEN ISSUED. THIS WIND
ADVISORY IS IN EFFECT FROM 3 AM TO 6 PM CST THURSDAY. THE HIGH
WIND WATCH IS NO LONGER IN EFFECT. 

* TIMING...NORTHWEST WINDS ARE EXPECTED TO INCREASE ON WEDNESDAY
  AND PEAK WEDNE4SDAY NIGHT. WINDS WILL DECREASE A LITTLE LATE
  WEDNESDAY NIGHT BUT REMAIN STRONG THROUGH THE DAY THURSDAY.

* WEATHER CONDITIONS...SUSTAINED WINDS UP TO 40 MPH WITH
  OCCASIONAL WIND GUSTS TO 55 MPH ARE EXPECTED WEDNESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH.  WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE.

&&

$$

IAZ003-014-022-MNZ081-090-110515-
/O.UPG.KFSD.HW.A.0001.151112T0300Z-151112T1200Z/
/O.NEW.KFSD.HW.W.0004.151112T0300Z-151112T1200Z/
/O.NEW.KFSD.WI.Y.0017.151112T1200Z-151113T0000Z/
DICKINSON-CLAY IA-BUENA VISTA-COTTONWOOD-JACKSON-
INCLUDING THE CITIES OF...SPIRIT LAKE...MILFORD...ARNOLDS PARK...
SPENCER...STORM LAKE...WINDOM...MOUNTAIN LAKE...JACKSON...
LAKEFIELD
302 PM CST TUE NOV 10 2015

...HIGH WIND WARNING IN EFFECT FROM 9 PM WEDNESDAY TO 6 AM CST
THURSDAY...
...WIND ADVISORY IN EFFECT FROM 6 AM TO 6 PM CST THURSDAY...

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM 9 PM WEDNESDAY TO 6 AM CST
THURSDAY. A WIND ADVISORY HAS ALSO BEEN ISSUED. THIS WIND
ADVISORY IS IN EFFECT FROM 6 AM TO 6 PM CST THURSDAY. THE HIGH
WIND WATCH IS NO LONGER IN EFFECT. 

* TIMING...NORTHWEST WINDS ARE EXPECTED TO INCREASE LATE WEDNESDAY
  AND REMAIN STRONG THROUGH THE WEDNESDAY NIGHT. WINDS WILL
  DECREASE SLIGHTLY THURSDAY BUT WILL STILL BE STRONG THROUGH THE
  DAY.

* WEATHER CONDITIONS...SUSTAINED WINDS UP TO 40 MPH WITH
  OCCASIONAL WIND GUSTS TO 55 MPH ARE EXPECTED WEDNESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH.  WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE.

&&

$$

SDZ050-052-057-058-063-064-110515-
/O.NEW.KFSD.WI.Y.0017.151111T1800Z-151113T0000Z/
GREGORY-JERAULD-BRULE-AURORA-CHARLES MIX-DOUGLAS-
INCLUDING THE CITIES OF...GREGORY...BURKE...WESSINGTON SPRINGS...
ALPENA...CHAMBERLAIN...KIMBALL...PLANKINTON...WHITE LAKE...
STICKNEY...WAGNER...PLATTE...LAKE ANDES...MARTY...ARMOUR...
CORSICA...DELMONT
302 PM CST TUE NOV 10 2015

...WIND ADVISORY IN EFFECT FROM NOON WEDNESDAY TO 6 PM CST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON WEDNESDAY TO 6 PM CST
THURSDAY. 

* TIMING...NORTH TO NORTHWEST WINDS WILL INCREASE WEDNESDAY
  MORNING...BECOME STRONG WEDNESDAY AFTERNOON...AND REMAIN STRONG
  THROUGH THURSDAY.

* WEATHER CONDITIONS...SUSTAINED WINDS OF 30 TO 40 MPH WITH
  OCCASIONAL WIND GUSTS AS HIGH AS 50 MPH ARE EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH.  WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE.

&&

$$

MNZ071-SDZ038>040-053>056-059-060-110515-
/O.NEW.KFSD.WI.Y.0017.151111T2100Z-151113T0000Z/
LINCOLN MN-BEADLE-KINGSBURY-BROOKINGS-SANBORN-MINER-LAKE-MOODY-
DAVISON-HANSON-
INCLUDING THE CITIES OF...TYLER...HENDRICKS...LAKE BENTON...
IVANHOE...HURON...DE SMET...ARLINGTON...LAKE PRESTON...
BROOKINGS...WOONSOCKET...HOWARD...MADISON...FLANDREAU...
MITCHELL...ALEXANDRIA...EMERY
302 PM CST TUE NOV 10 2015

...WIND ADVISORY IN EFFECT FROM 3 PM WEDNESDAY TO 6 PM CST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 3 PM WEDNESDAY TO 6 PM CST
THURSDAY. 

* TIMING...NORTH TO NORTHWEST WINDS WILL INCREASE WEDNESDAY
  MORNING...BECOME STRONG WEDNESDAY AFTERNOON...AND REMAIN STRONG
  THROUGH THURSDAY.

* WEATHER CONDITIONS...SUSTAINED WINDS OF 30 TO 40 MPH WITH
  OCCASIONAL WIND GUSTS AS HIGH AS 50 MPH ARE EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH.  WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE.

&&

$$

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this high wind watch went out at Nov 9, 11:05 PM CST, 4 hours 38 minutes earlier.

Area forecast discussion, Nov 9, 11:05 PM CST, 4 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1105 PM CST MON NOV 9 2015

.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 401 PM CST MON NOV 9 2015

SOUTHERLY FLOW WILL REMAIN IN PLACE THROUGH THE NIGHT AS AN INVERTED
TROUGH OF LOW PRESSURE DEVELOPS IN CENTRAL SOUTH DAKOTA BY TUESDAY
AFTERNOON. LOW LEVEL MOISTURE WILL GRADUALLY INCREASE THROUGH THE
NIGHT...ESPECIALLY OVER NORTHWEST IOWA...WHERE SOME LOW TO MID LEVEL
CLOUDINESS WILL BE POSSIBLE. SOME HINTS THAT THERE COULD BE A BIT OF
MIST OR DRIZZLE BUT NOT ENOUGH OF A THREAT TO MENTION. OTHERWISE
LOWS WILL AGAIN BE MILD WITH SOUTHERLY FLOW AND SOME CLOUD COVER...SO
SHOOTING FOR MAINLY LOWER 40S. TUESDAY SHOULD PROVE TO BE A PRETTY
NICE DAY AS WINDS WILL BE JUST A LITTLE LOWER THAN TODAY. HIGHS
SHOULD RANGE FROM 55 TO 60 IN NORTHWEST IOWA TO THE MID 60S FROM
THE JAMES VALLEY WEST.

.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)
ISSUED AT 401 PM CST MON NOV 9 2015

LIKELY THAT LINGERING AREA OF STRATUS WILL HOVER ACROSS THE FAR
EAST/SOUTHEAST CWA...AND AS FLOW BACKS AHEAD OF SLOWLY MOVING
INVERTED TROUGH ACROSS THE CWA...SHOULD GET AN EXPANSION OF LOWER
CLOUDS OVERNIGHT. MUCH OF THE NIGHT WILL LACK A COHERENT LIFT
FORCING BEYOND SOME SHALLOW WARM AIR ADVECTION...BUT BY LATE
NIGHT...THE EMERGENCE OF THE CLOSED UPPER WAVE INTO THE CENTRAL HIGH
PLAINS WILL INCREASE LOWER TO MID LEVEL FRONTAL FORCING TOWARD NORTH
CENTRAL NEBRASKA. ADVECTION OF ELEVATED MIXED LAYER ACROSS THE AREA
WILL YIELD A 300-600 J/KG ELEVATED CAPE BY EARLY MORNING ALONG THE
SOUTHERN TIER...AND WOULD EXPECTED TO FIND A COUPLE OF THUNDERSTORMS
ALONG THE NOSE OF THE MID LEVEL WIND PUSH. INVERTED TROUGH WILL
CONTINUE TO SHARPEN ACROSS AN AXIS NEAR THE SOUTH DAKOTA BORDER WITH
MINNESOTA TO NORTHEAST NEBRASKA BY DAYBREAK WEDNESDAY.

RAINFALL WILL INCREASE THROUGH THE MORNING HOURS ON WEDNESDAY AS
LARGE SCALE LIFT WITH UPPER LOW DRIVES TOWARD THE EASTERN CWA.
WRAPPED UP SYSTEM WILL GRADUALLY TAKE ON A TROWAL STRUCTURE TO
PRECIPITATION...WITH MAIN FRONTOGENETIC FORCING FOCUSED ON THE WARM
SIDE ACROSS NORTHWEST IOWA AND SOUTHWEST MINNESOTA. LIKELY THAT WILL
SEE ZONE OF MORE PERSISTENT MODERATE TO HEAVY RAINFALL ACROSS
NORTHWEST IOWA...WITH KDVP...KFSD...AND KYKN ON THE WESTERN EDGE OF
BEST BANDING. WITH PRE CONVECTIVE PRECIPITABLE WATER REACHING
AROUND THREE QUARTERS OF AN INCH TO AN INCH...WILL SEE SOME DECENT
RAINFALL UP TO AROUND 1.5 INCHES IN THE MAIN BAND.

PRONOUNCED DRY SLOT NOW APPEARING TO PUNCH MORE AGGRESSIVELY
THROUGH MID IOWA COMPARED TO A MORE WESTWARD TRACK ON EARLIER RUNS.
THIS SHOULD SOMEWHAT DIMINISH THE THREAT FOR THE MORE SIGNIFICANT
FORMS OF SEVERE WEATHER WITH ENHANCED SURFACE-1KM SHEAR UNABLE TO
COUPLE WITH ANY DECENT NEAR SURFACE DESTABILIZATION. ELEVATED
INSTABILITY WILL KEEP THUNDER THREAT ACROSS THE SOUTHEAST THIRD OF
THE CWA...AND NOT OUT OF THE QUESTION FOR SOME MARGINAL HAIL OR WIND
THROUGH MID AFTERNOON MAINLY TOWARD A KSUX-KSPW-KSLB SECTOR.

SEVERAL FACTORS TODAY INDICATED TO TAKE A BIT MORE CONSIDERATION TO
THE SNOW THREAT ON BACK SIDE OF SYSTEM. FIRST...REMAINS A VERY
DYNAMIC SYSTEM WITH IMPRESSIVE LIFT AND DEEPENING. SLIGHT
SOUTHEASTWARD SHIFT HAS ALLOWED JUST A BIT COOLER AIRMASS TO
INFILTRATE BEHIND INVERTED TROUGH...AND STRENGTH OF FRONTOGENETIC
FORCING ACROSS NORTHWEST IOWA. SREF HAS PICKED UP ON THE SIGNAL AS
WELL WITH A DECENT PERCENTAGE OF MEMBERS WITH SNOW DOMINANT BY MID
AFTERNOON IN NORTH CENTRAL TO NORTHEAST NEBRASKA...EXPANDING
EASTWARD TOWARD KSUX LATE DAY AND NORTHWEST IOWA IN THE EVENING.
RAW OPERATIONAL GFS/NAM MODEL DATA ALSO PICKING UP ON A BETTER
COOLING SIGNAL. DIABATIC IMPACT OF MELTING SNOW IN HIGHER RATE
BANDING LIKELY TO HELP DRIVE A MIX TO CHANGE TO SNOW ON COOLER SIDE
OF LOWER LEVEL FRONTOGENETIC BOUNDARY BY VERY LATE AFTERNOON AND
EVENING AS START TO GET SUPPORT OF DIURNAL COOLING. FORTUNATELY...
THE SYSTEM BECOMES QUITE MOBILE BY THE TIME TRANSITION TO SNOW COULD
POTENTIALLY BEGIN...SO AMOUNTS SHOULD BE LIMITED. ONE THING OF
IMPORTANCE IS THE POTENTIAL IMPACT WITH TIMING OF SNOW PERHAPS NEAR
THE EVENING RUSH HOUR FOR SIOUX CITY AREA. OTHERWISE...COOLER TEMPS
ALOFT EXIST EARLIER IN THE DAY WEST FROM THE MAIN PRECIPITATION
BANDING TOWARD LOWER BRULE LOCATIONS...BUT THE LIGHT OVERALL RATE
LIKELY TO KEEP FROM ANY MEANINGFUL MIX/CHANGEOVER.

ALSO WILL BE A VERY WINDY SYSTEM...AS WINDS INCREASE BEHIND INVERTED
TROUGH THROUGH THE DAY. LIKELY TO FIND GUSTS REACHING 40 TO 50 MPH
BY AFTERNOON AND EVENING...WITH STRONGEST WINDS EAST OF A BROOKINGS
TO YANKTON LINE BY EARLY TO MID EVENING. LIKELY WILL HAVE WIND
HIGHLIGHTS...BUT HAVE NOT ISSUED YET AS STILL HAVE AN OUTSIDE
POTENTIAL FOR THE WINTRY SIDE TO COMPLICATE MATTERS.

AFTER WE DEAL WITH COMPLEXITY OF WEDNESDAY INTENSE STORM SYSTEM...
WILL HAVE ANOTHER SYSTEM WORTHY OF ATTENTION ON THURSDAY AND
THURSDAY NIGHT. SHARP SECONDARY WAVE WILL DIVE SOUTHEAST ACROSS THE
AREA DURING THE LATER AFTERNOON AND EVENING HOURS. VERY COOL TEMPS
ALOFT WILL QUICKLY SET UP AN UNSTABLE NEAR SURFACE BASED LAYER AND
THE LIKELIHOOD OF SCATTERED SHOWERS BY EARLY TO MID AFTERNOON
ENCROACHING ON THE HIGHWAY 14 CORRIDOR. THE ONLY THING KEEPING
PRECIP FROM ALL SOLID FORM IS NEAR SURFACE LAYER...WHICH IN A
SIMILAR SITUATION RECENTLY WAS NOT EFFECTIVE IN THIS ENDEAVOR. HAVE
KEPT AS A RAIN/SNOW MIX...BUT REALLY EXPECT MOSTLY CONVECTIVE SNOW
SHOWERS. WOULD ALSO NOT BE A STRETCH TO GET A ROGUE LIGHTNING FLASH
GIVEN DEPTH OF THE CONVECTIVE LAYER. ALONE...SOME PERIODS OF REDUCED
VISIBILITIES IN SNOW SHOWERS WITH MINIMAL ACCUMULATION POTENTIAL
NORTH OF I 90 WOULD NOT BE SO BAD...BUT WILL ALSO BE DEALING WITH A
VERY INTENSE GRADIENT WITH SUPPORT OF 45 TO 55 KNOTS OF FLOW ALOFT.
SURELY WILL AGAIN BE IN AT LEAST A WIND ADVISORY SETUP...AND
COMPLEMENTARY SETUP WITH SNOW SHOWERS WOULD LIKELY BE SOME
EXCEPTIONALLY POOR VISIBILITIES FOR BRIEF PERIODS. STRONG WINDS WILL
PERSIST WELL INTO THE NIGHT AFTER PASSAGE OF MID LEVEL WAVE...BUT
SNOW SHOWERS SHOULD REALLY DWINDLE BY MID EVENING WITH LOSS OF
DIURNAL SUPPORT AND PASSAGE OF WAVE.

TEMPS ON THURSDAY WILL RANGE FROM SLIGHTLY BELOW NORMAL NORTH ALONG
WITH A MODEST NON-DIURNAL TREND...TO WELL-MIXED NEAR NORMAL THROUGH
THE MISSOURI VALLEY. WINDS WILL NOT DECOUPLE THURSDAY NIGHT...WITH
POTENTIAL EXCEPTION OF THE WESTERN MISSOURI RIVER CORRIDOR. FRIDAY
ANOTHER COOL DAY IN THE MID TO UPPER 40S AS GRADIENT BEGINS TO RELAX.
WARM ADVECTION STARTS IN EARNEST FRIDAY NIGHT...WHICH WOULD LIKELY
LEAD TO A STRONG ELEVATION SIGNATURE TO LOWS. SATURDAY AND SUNDAY
RETURN TO MILD WEATHER WITH DECENT WESTERLY COMPONENT...AND HAVE
NUDGED TEMPS UP ABOVE THE BLEND FOR BOTH DAYS. WOULD HAVE GONE EVEN
WARMER ON SATURDAY...BUT WILL BE DEALING WITH WET GROUND AND
STABILIZING LAPSE RATES OFF SURFACE AT THE LEAST.  MONDAY PATTERN IS
NOT WELL AGREED ON OTHER THAN TO SUGGEST SOME DEGREE OF SOUTH TO
SOUTHWEST FLOW ALOFT...AND A PUSH OF LOWER LEVEL MOISTURE FROM THE
SOUTH...STILL MILD FOR MID NOVEMBER.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z TUESDAY NIGHT)
ISSUED AT 1105 PM CST MON NOV 9 2015

VFR CONDITIONS WILL DOMINATE THROUGH THE DAY TUESDAY...BUT MVFR
CEILINGS WILL EXPAND INTO SOUTHEAST PORTIONS OF THE AREA...
INCLUDING THE KSUX TAF LOCATION BY TUESDAY EVENING. MARGINAL LOW
LEVEL WIND SHEAR...PRIMARILY SPEED SHEAR...POSSIBLE AT KFSD/KSUX
THROUGH THESE EARLY MORNING HOURS...BUT WITH NEARLY UNIDIRECTIONAL
FLOW THROUGH THE BOUNDARY LAYER...OPTED TO LEAVE LLWS OUT OF THE
TAFS.

&&

.FSD WATCHES/WARNINGS/ADVISORIES...
SD...NONE.
MN...NONE.
IA...NONE.
NE...NONE.
&&

SHORT TERM...08
LONG TERM...CHAPMAN
AVIATION...JH
Hazardous weather outlook, Nov 9, 4:05 PM CST, 11 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SIOUX FALLS SD
405 PM CST MON NOV 9 2015

IAZ001>003-012>014-MNZ080-081-089-090-098-SDZ062-066-067-069-070-
102215-
LYON IA-OSCEOLA-DICKINSON-SIOUX-O'BRIEN-CLAY IA-MURRAY-COTTONWOOD-
NOBLES-JACKSON-ROCK-MINNEHAHA-TURNER-LINCOLN SD-YANKTON-CLAY SD-
405 PM CST MON NOV 9 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
IOWA...SOUTHWEST MINNESOTA AND SOUTHEAST SOUTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

WEDNESDAY MORNING...THERE IS A THREAT FOR SOME THUNDERSTORMS.
SEVERE STORMS ARE NOT EXPECTED...BUT SOME OF THE STRONGER CELLS
WILL LIKELY HAVE SMALL HAIL. LOCALLY HEAVY RAINFALL COULD ALSO
OCCUR AT TIMES ON WEDNESDAY...WHICH COULD PRODUCE SOME FLOODING
IN LOW LYING AREAS. IN ADDITION TO THE RAIN...NORTH WINDS BEHIND
THE LOW WILL INCREASE TO 30 TO 45 MPH WEDNESDAY AFTERNOON AND
EVENING. FINALLY...THERE COULD BE SOME SNOW ON THE BACKSIDE OF
THIS SYSTEM WEDNESDAY NIGHT...WITH LIGHT SNOW ACCUMULATIONS
POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

IAZ020>022-031-032-NEZ013-014-SDZ071-102215-
PLYMOUTH-CHEROKEE-BUENA VISTA-WOODBURY-IDA-DIXON-DAKOTA-UNION-
405 PM CST MON NOV 9 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
IOWA...NORTHEAST NEBRASKA AND SOUTHEAST SOUTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A FEW THUNDERSTORMS COULD OCCUR LATE TUESDAY NIGHT...BUT ARE NOT
EXPECTED TO BE SEVERE. ON WEDNESDAY...THERE IS A MARGINAL THREAT
FOR SEVERE STORMS IN THE MORNING. ISOLATED HAIL UP TO THE SIZE OF
QUARTERS IS THE PRIMARY THREAT. LOCALLY HEAVY RAINFALL COULD ALSO
OCCUR AT TIMES ON WEDNESDAY...WHICH COULD PRODUCE SOME FLOODING
IN LOW LYING AREAS. IN ADDITION TO THE RAIN...NORTH WINDS BEHIND
THE LOW WILL INCREASE TO 30 TO 45 MPH WEDNESDAY AFTERNOON AND
EVENING. FINALLY...THERE COULD BE SOME SNOW ON THE BACKSIDE OF
THIS SYSTEM WEDNESDAY NIGHT...WITH LIGHT SNOW ACCUMULATIONS
POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

MNZ071-072-097-SDZ056-102215-
LINCOLN MN-LYON MN-PIPESTONE-MOODY-
405 PM CST MON NOV 9 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
MINNESOTA AND EAST CENTRAL SOUTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

WEDNESDAY MORNING...THERE IS A THREAT FOR SOME THUNDERSTORMS.
SEVERE STORMS ARE NOT EXPECTED...BUT SOME OF THE STRONGER CELLS
WILL LIKELY HAVE SMALL HAIL. IN ADDITION TO THE RAIN...NORTH
WINDS BEHIND THE LOW WILL INCREASE TO 30 TO 45 MPH WEDNESDAY
AFTERNOON AND EVENING. THERE COULD ALSO BE SOME SNOW ON THE
BACKSIDE OF THIS SYSTEM WEDNESDAY NIGHT...THOUGH LITTLE IF ANY
ACCUMULATION IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

SDZ038>040-050-052>055-057>061-063>065-068-102215-
BEADLE-KINGSBURY-BROOKINGS-GREGORY-JERAULD-SANBORN-MINER-LAKE-
BRULE-AURORA-DAVISON-HANSON-MCCOOK-CHARLES MIX-DOUGLAS-HUTCHINSON-
BON HOMME-
405 PM CST MON NOV 9 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
SOUTH DAKOTA...SOUTH CENTRAL SOUTH DAKOTA AND SOUTHEAST SOUTH
DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NORTH WINDS WILL INCREASE TO 25 TO 40 MPH WEDNESDAY AND WEDNESDAY
EVENING...BEHIND A STRONG LOW PRESSURE SYSTEM. NORTHWEST WINDS
WILL REMAIN QUITE STRONG ON THURSDAY ALSO...ESPECIALLY IN THE
AFTERNOON...WITH SIMILAR SPEEDS EXPECTED. THERE COULD BE SOME
LIGHT SNOW ON THE BACKSIDE OF THIS SYSTEM WEDNESDAY EVENING...BUT
ACCUMULATING SNOW IS NOT EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

The office that day

Everything else NWS Sioux Falls, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 10, 3:02 PM CSTHigh Wind WarningFSDBuena Vista, Cherokee, Clay, Dickinson, Ida, Lyon and 5 more39 hr
Nov 10, 3:02 PM CSTWind AdvisoryFSDBuena Vista, Cherokee, Clay, Dickinson, Ida, Lyon and 5 more51 hr

Nearby

High Wind Watches in Iowa, 2015High Wind Watches in South Dakota, 2015High Wind Watches in Minnesota, 2015Every high wind watch in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.